# SDR C1HA200697004

- Difficulty date: September 25, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- Aircraft time: 59,506 hours, 24,544 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Tension Tie
- Part number: 651680310
- Condition: Corroded
- Location: Bs 249-270
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB TENSION TIE AFT END CORRODED.  REMOVED AND REPLACED VERT STAB TENSION TIE IAW B727 MM 55-10-01 AND MM 55-30-51.
